MathSciNet Relay Station
MathSciNet bibliographic data
MR257616 (41 #2266) 41.30
Schoenberg, I. J. Cardinal interpolation and spline functions. J. Approximation Theory 2 1969 167–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement